Q. Why does blood accumulation occur after trab360 surgery?

 

Questions 



Hi doctor,

My dad had trab360 surgery, a relatively new technique for glaucoma, done on his right eye. When he initially got the surgery he still had vision in his eye afterwards. But, the next morning the vision in that eye got very blurred. Now, there is blood accumulation in the iris as well as some fluid. His eye seems to be getting more blurred and not better after two days. The recovery period is supposed to be only three days. It seems that his eye is getting worse rather than better. Should we be concerned?

 

 

Answered



Hi,

Welcome to dr.sitehome.info.

Please do not panic.

  • Trab360 is new technique performed for certain types of glaucoma in certain hospitals.
  • Most common side effect is bleeding and probably that is what happened to your father also. With bleeding in eye (anterior chamber) his vision has deteriorated.
  • Patient should sleep with head end raised with two pillows under his head.
  • If your father is on some blood thinner medication then try to stop that after consulting your physician.
  • Wait for few more days, this bleeding will spontaneously resolve.
  • If possible please upload medical records of your father that will help me to discuss his condition in much better way.

Revert back with medical records to an eye care ophthalmologist online –> https://www.dr.sitehome.info/ask-a-doctor-online/eye-care-ophthalmologist



Ask a Doctor Online









 

 

 

#accumulation,#blood,#does,#occur,#trab360,After,Q.,Surgery,Why

Medical Questions

Facebook Comments

Post a comment